View Full Version : propecia temple shedding?... please give input..
so I've been on propecia for 3 months now, currently about half way through my third month of pills.......I noticed that my hairline is currently getting WORSE by the day... (more on the left side than right) it has receded back even further and thinned incredibly in the last month or so. I am going through a shed, but should my hair be shedding on my hairline as bad as it is? I do not know whether to continue this or not because I have heard stories of the hair being lost on propecia on the hairline never growing back.
i'm really worried.
06-25-2011, 03:12 PM
believe it or not i'm about the same way into the treatment as you (i think i started proscar on the 12th of april), my hairline is also in a full scale retreat. I can only hope they shed to return stronger. It seems I have almost ridden out the worse part of the treatment (the shed), and also the sides are subsiding- the exception being the lack of morning wood although I think theres progress in that field too.
I'll give this treatment six months minimum as if this doesnt work my future appearance will be bleak. Science says it works, as do most posters here, so keep the faith brother.
Also I'd be interested to know how you progress, seeing as you are in the same boat as I am. Im 21 and perhaps a NW2.5 - fast approaching a 3.
just got a haircut today and can't even tell my hair is receeding anymore with it being this short. I'd say I am a norwood 1, but it is just thinning everywhere and since my hair is short I can't really take a pic of what it used to look like, I lost those pics. I hope this stuff works man, I'm just in a terrible terrible shed right now
I'm quickly approaching a 2 though